TITLE

Constraint-Preserving Boundary Conditions for the Linearized Baumgarte-Shapiro-Shibata-Nakamura Formulation

AUTHOR(S)
Alekseenko, Alexander M.
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We derive two sets of explicit homogeneous algebraic constraint-preserving boundary conditions for the second-order in time reduction of the linearized Baumgarte-Shapiro-Shibata-Nakamura (BSSN) system. Our second-order reduction involves components of the linearized extrinsic curvature only. An initial-boundary value problem for the original linearized BSSN system is formulated and the existence of the solution is proved using the properties of the reduced system. A treatment is proposed for the full nonlinear BSSN system to construct constraint-preserving boundary conditions without invoking the second order in time reduction. Energy estimates on the principal part of the BSSN system (which is first order in temporal and second order in spatial derivatives) are obtained. Generalizations to the case of nonhomogeneous boundary data are proposed.
ACCESSION #
36264787

 

Related Articles

  • Anti-periodic Boundary Value Problem for Impulsive Differential Equations with Delay. Fengqin Zhang // Journal of Biology;2008, Vol. 8, p553 

    The method of upper and lower solutions coupled with monotone iterative technique is used to obtain the results of existence and uniqueness for an anti-periodic boundary value problem of impulsive differential equations with delay.

  • On reflection algebras and twisted Yangians. Doikou, Anastasia // Journal of Mathematical Physics;May2005, Vol. 46 Issue 5, p053504 

    It is well known that integrable models associated to rational R matrices give rise to certain non-Abelian symmetries known as Yangians. Analogously boundary symmetries arise when general but still integrable boundary conditions are implemented, as originally argued by Delius, Mackay, and Short...

  • Analysis of Degenerate Solutions to ODEs with Variational Equations of Higher Order. Varin, Victor // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p1300 

    We give a definition of variational equations of high order that does not involve infinite dimentional functional spaces and Frechet derivatives. We use instead formal differentiation on a finite dimentional analytical manifold. This technique is used for an analysis of degenerate solutions on...

  • Coerciveness Estimate for Ventcel Boundary Value Problem for a Differential Equation. Aibeche, Aissa; Favini, Angelo; Goldstein, Jerome A. // Semigroup Forum;Mar2005, Vol. 70 Issue 2, p269 

    We give some simple algebraic conditions on the coefficients of a boundary value problem for a differential equations of Ventcel type, depending on a spectral parameter, which guarantee the existence, uniqueness of a solution and coerciveness estimate, for a spectral parameter lying in some sector.

  • Mean value formula for harmonic functions on a circular sector. Moiseev, T. E. // Doklady Mathematics;Jun2010, Vol. 81 Issue 3, p447 

    The article offers information on how to determine the mean value formula for circular mathematical sector's harmonic functions. It presents the solution to delineate the mean value formula's validity for homogeneous boundary conditions. In addition, it cites the statement of the problems along...

  • Existence of Solutions for a Class of Weighted p(t)-Laplacian System Multipoint Boundary Value Problems. Qihu Zhang; Zheimei Qiu; Xiaopin Liu // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article examines the existence of solutions for weighted p(t)-Laplacian system multipoint boundary value problems. The existence of solutions is given via Leray-Schauder degree when the nonlinearity term f (t,.,.) satisfies general growth condition. The study of differential equations and...

  • BLOW-UP OF POSITIVE SOLUTIONS OF QUASILINEAR PARABOLIC EQUATIONS WITH MIXED BOUNDARY CONDITIONS. Hailiang Zhang // Communications in Mathematical Analysis;2007, Vol. 2 Issue 1, p53 

    This paper deals with the blow-up of positive solutions of a quasilinear parabolic equation subject to mixed boundary conditions. The blow-up of the solutions in a finite time is proved by the maximum principles and comparison principles. The bounds of "blow-up time" and blow-up rate are obtained.

  • An extension of Rothe�s method to non-cylindrical domains. Komil Kuliev; Lars-Erik Persson // Applications of Mathematics;Oct2007, Vol. 52 Issue 5, p365 

    Abstract��In this paper Rothe�s classical method is extended so that it can be used to solve some linear parabolic boundary value problems in non-cylindrical domains. The corresponding existence and uniqueness theorems are proved and some further results and generalizations are...

  • BOUNDARY STABILIZATION OF A COUPLED SYSTEM OF NONDISSIPATIVE SCHRODINGER EQUATIONS. Ilhem, Hamchi // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    We use the multiplier method and the approach in [1] to study the problem of exponential stabilization of a coupled system of two Schrodinger equations.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics